Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/42014
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChojnacki, W.en
dc.date.issued2007en
dc.identifier.citationStudia Mathematica, 2007; 181(1):61-85en
dc.identifier.issn0039-3223en
dc.identifier.issn1730-6337en
dc.identifier.urihttp://hdl.handle.net/2440/42014-
dc.description.statementofresponsibilityWojciech Chojnackien
dc.language.isoenen
dc.publisherPolish Acad Sciences Inst Mathematicsen
dc.source.urihttp://journals.impan.gov.pl/sm/Inf/181-1-5.htmlen
dc.titleOn group decompositions of bounded cosine sequencesen
dc.typeJournal articleen
dc.identifier.rmid0020073062en
dc.identifier.doi10.4064/sm181-1-5en
dc.identifier.pubid47297-
pubs.library.collectionComputer Science publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidChojnacki, W. [0000-0001-7782-1956]en
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.